Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 72, NWS Midland/Odessa, TX

October 3, 2023Gaines County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 3, 2023, 1:01 AM CDT for Gaines County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 3, 2023, 1:01 AM CDT (06:01 UTC)
Expired
Oct 3, 2023, 7:00 AM CDT
In force
6 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Gaines County, TX

The radar

The Midland/Odessa radar (KMAF), 110 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 3, 1:15 AM CDTFLASH FLOODSeagraves, TXMultiple cars stranded in flood waters on N State Highway 385 and East State Highway 83.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2023-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 998 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2023-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
998 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WGUS54 KMAF 030601
FFWMAF
TXC165-031200-
/O.NEW.KMAF.FF.W.0072.231003T0601Z-231003T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
101 AM CDT Tue Oct 3 2023

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  North Central Gaines County in western Texas...

* Until 700 AM CDT.

* At 101 AM CDT, Emergency management reported thunderstorms 
  producing heavy rain with ongoing flooding at Highway 385 and 83E. 
  Between 0.5 and 1.5 inches of rain have fallen. Additional 
  rainfall amounts up to 1 inch are possible in the warned area.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Seminole, Seagraves, Seagraves Airport and Gaines County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3295 10280 3296 10244 3272 10255 3273 10267
      3273 10278

FLASH FLOOD...OBSERVED

$$
1 follow-up statement
917 
WGUS74 KMAF 030642
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
142 AM CDT Tue Oct 3 2023

TXC165-031200-
/O.CON.KMAF.FF.W.0072.000000T0000Z-231003T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gaines TX-
142 AM CDT Tue Oct 3 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING 
FOR NORTH CENTRAL GAINES COUNTY...

At 142 AM CDT, Earlier emergency management reported flooding at 
Highway 385 and 83E. The thunderstorm has moved out of the warning 
area but between 1 and 2 inches of rain have already fallen. Flash 
flooding is expected to continue through the night.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Seminole, Seagraves, Seagraves Airport and Gaines County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3295 10280 3296 10244 3272 10255 3273 10267
      3273 10278

FLASH FLOOD...OBSERVED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 12:04 AM CDT, 57 minutes earlier.

Area forecast discussion, Oct 3, 12:04 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1204 AM CDT Tue Oct 3 2023

...New AVIATION...

.SHORT TERM...
(This afternoon through Tuesday night)
Issued at 226 PM CDT Mon Oct 2 2023

This short term AFD feels like it should be written for a spring
afternoon. Both today and tomorrow will be eventful weather days as
a large upper level trough approaches the Four Corners, maintaining
southwesterly winds aloft over our area. Ample moisture has moved in
the past several days with southerly surface flow in response to lee
surface troughing ahead of the aforementioned upper trough. With
sufficient moisture in the mid and lower levels, soundings show PW
values of > 1" for this afternoon across the western areas. These
areas are also the most favorable for shear and instability today
with the placement of the upper trough to our northwest, and
extensive shear (>40kts) and steep low-level lapse rates indicate
strong, damaging winds and large hail as the main threats with
storms today. The gradient tightens as a 250mb jet reaches Texas
with the approaching trough this afternoon, providing sufficient
lift for multiple rounds of storms to develop off of the mountains
and the Caprock, moving in a northeastward direction into the
Permian Basin and upper Trans Pecos. While instability will decrease
substantially after sunset, there will be lingering strong to severe
storms with the jet still in place, likely continuing into early
Tuesday morning. Storm motion and PW values indicate localized
flooding will be possible this evening and nighttime flooding is a
concern, especially for areas along and north of the Trans Pecos.

The severe threat shifts eastward and southward on Tuesday to
encompass all of the Permian Basin, Trans Pecos, and the Big Bend
Region. A dryline will sharpen Tuesday afternoon east of the TX/NM
line stretching down to the Stockton Plateau, and this will be the
main feature for convection to develop. A similar environment to
Monday will exist on Tuesday as well, as CAPE values ~ 2000 J/kg and
steep low-level lapse rates with favorable shear values will be
sufficient for a large hail and damaging wind threat. Similar to
Monday, a tornado or two won't be out of the question, but the
environment leans more towards the threats of large hail and
damaging winds. Things look to get started a bit later on Tuesday
with the assistance of peak heating, with initiation likely around
21z Tuesday afternoon. As storms develop along the dryline,
northeastward motion through the afternoon will bring the severe
risk to the lower Trans Pecos and parts of the Permian Basin. Storm
coverage may be slightly less on Tuesday compared to Monday, but
individual storms may be a bit stronger. Localized flooding will
also remain a threat with high PW values and possibly some slower
storm motions. Similar to today, expect strong to severe storms to
continue past sunset, although most should exit our region by
Tuesday evening.

Regarding temperatures, mid to upper 80s expected both today and
tomorrow, although cloud cover may keep us a bit cooler. Overnight
lows will be heavily dependent on if storms have moved out or not,
but expect temperatures to be mostly 60s to low 70s as winds remain
elevated overnight and cloud cover limits radiational cooling.

-Zuber

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 226 PM CDT Mon Oct 2 2023

Wednesday morning, an upper trough will extended from the upper
Midwest through Arizona, leaving West Texas and Southeast New Mexico
under southwest flow aloft.  This will be the last "warm" day in the
extended, w/highs topping out 4-6F above normal.  A dryline is
forecast to develop early near the western CWA border as a cold
front approaches from the north, putting the triple point in east
central New Mexico.  Best chances for convection look to be
Wednesday afternoon/night in the northeast as the front moves south,
and where deep-layer shear looks sufficient for a few severe cells.

The front will move through the CWA Thursday, ushering in the
coolest air this fall with highs bottoming out in the 60s most areas
Saturday.  NBM looks fine on high temps, but long-range models
suggest lows may be a bit too cool, and we'll stay above those.
Also, NBM, as is typical, looks too wet, especially Saturday onward
as ridging sets in.  Temps rebound Sunday?monday, but stay below
normal most locations.

&&

.AVIATION...
(06Z TAFS)
Issued at 1203 AM CDT Tue Oct 3 2023

MVFR CIGs move into HOB/MAF by midnight local and linger into the
morning before lifting and breaking after sunrise. VFR elsewhere.
Aside from nearby cell for MAF and rain near HOB, activity is
winding down and should be mainly clear in the next couple hours.
Winds stay breezy and southeasterly to southerly through much of the
period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               87  67  87  67 /  60  40  70  80
Carlsbad                 87  62  87  62 /  10  10  20  30
Dryden                   90  70  90  71 /  20  30  30  60
Fort Stockton            89  67  88  67 /  60  30  60  60
Guadalupe Pass           79  60  81  59 /  10  10  20  20
Hobbs                    84  64  83  61 /  20  20  50  40
Marfa                    85  61  85  61 /  20  20  40  40
Midland Intl Airport     86  69  86  67 /  50  30  70  70
Odessa                   86  70  87  68 /  50  30  60  60
Wink                     89  68  90  66 /  30  20  50  50

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...88
LONG TERM....44
AVIATION...93
Hazardous weather outlook, Oct 2, 11:24 AM CDT, 13 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
1124 AM CDT Mon Oct 2 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-031630-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
1124 AM CDT Mon Oct 2 2023 /1024 AM MDT Mon Oct 2 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is a medium risk of severe storms this afternoon and evening,
mainly across Southeast New Mexico and adjacent parts of West Texas.
Any severe storms that do develop may be accompanied by large hail,
damaging winds, and an isolated tornado.  Heavy rainfall may also
result in flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a medium risk of severe storms late Tuesday afternoon and
early evening, mainly across West Texas.  Any severe storms that do
develop may be accompanied by large hail, damaging winds, and an
isolated tornado.  Heavy rainfall may also result in flash flooding.

There is a low risk of severe storms Wednesday afternoon and evening,
mainly across the Western Low Rolling Plains and Permian Basin. Any
severe storms that do develop may be accompanied by large hail and
damaging winds.  Heavy rainfall may also result in flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

44

In the hours before

Special weather statement, Oct 2, 10:44 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1044 PM CDT Mon Oct 2 2023

TXZ060-061-030430-
Ector TX-Winkler TX-
1044 PM CDT Mon Oct 2 2023

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ECTOR AND SOUTHEASTERN
WINKLER COUNTIES THROUGH 1130 PM CDT...

At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Monahans, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
West Odessa and Penwell.

This includes Interstate 20 between mile markers 93 and 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.

&&

LAT...LON 3168 10292 3184 10294 3200 10248 3165 10242
TIME...MOT...LOC 0344Z 262DEG 19KT 3175 10283

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

91
Local storm report, Oct 2, 11:15 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
1115 PM CDT Mon Oct 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Flash Flood      Lovington               32.95N 103.35W
10/02/2023                   Lea                NM   Law Enforcement

            Multiple road closures in Lovington.

&&
Special weather statement, Oct 2, 11:43 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1143 PM CDT Mon Oct 2 2023

TXZ045-050-030530-
Andrews TX-Gaines TX-
1143 PM CDT Mon Oct 2 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ANDREWS AND
SOUTHEASTERN GAINES COUNTIES THROUGH 1230 AM CDT...

At 1143 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Andrews, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.

&&

LAT...LON 3235 10269 3243 10279 3276 10254 3249 10224
TIME...MOT...LOC 0443Z 227DEG 19KT 3243 10269

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

91
Special weather statement, Oct 2, 11:49 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1149 PM CDT Mon Oct 2 2023

TXZ045-030515-
Gaines TX-
1149 PM CDT Mon Oct 2 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GAINES COUNTY
THROUGH 1215 AM CDT...

At 1149 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Seagraves Airport, or 11 miles east of Seagraves,
moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Seagraves Airport and Loop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
western Texas.

&&

LAT...LON 3281 10222 3281 10254 3296 10255 3296 10222
TIME...MOT...LOC 0449Z 259DEG 13KT 3292 10237

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

72
Special weather statement, Oct 2, 11:54 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1154 PM CDT Mon Oct 2 2023

TXZ061-030545-
Ector TX-
1154 PM CDT Mon Oct 2 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ECTOR COUNTY THROUGH
1245 AM CDT...

At 1153 PM CDT, Doppler radar was tracking a strong thunderstorm near
West Odessa, or 14 miles southwest of Odessa, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Odessa, West Odessa, Odessa Schlemeyer Field, and Penwell.

This includes Interstate 20 between mile markers 99 and 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3172 10268 3188 10270 3198 10233 3177 10228
      3170 10229 3171 10239
TIME...MOT...LOC 0453Z 257DEG 12KT 3180 10259

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

91
Local storm report, Oct 3, 12:48 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
1248 AM CDT Tue Oct 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Hail             West Odessa             31.84N 102.50W
10/03/2023  M1.00 inch       Ector              TX   Fire Dept/Rescue

            Located at University Blvd and Moss Ave.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 7:05 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves55 min
Oct 2, 7:55 PM CDTSpecial Weather StatementMAFLoving50 min
Oct 2, 8:31 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler43 min
Oct 2, 8:50 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFLoving, Ward, Winkler55 min
Oct 2, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFEctor, Ward, Winkler62 min
Oct 2, 9:49 PM CDTSevere Thunderstorm WarningMAFAndrews56 min
Oct 2, 10:43 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines62 min
Oct 2, 10:44 PM CDTSpecial Weather StatementMAFEctor46 min
Oct 2, 10:58 PM CDTSevere Thunderstorm WarningMAFEctor, Winkler62 min
Oct 2, 11:43 PM CDTSpecial Weather StatementMAFGaines47 min
Oct 2, 11:49 PM CDTSpecial Weather StatementMAFGaines26 min
Oct 2, 11:54 PM CDTSpecial Weather StatementMAFEctor51 min
Oct 2, 11:59 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines61 min
Oct 3, 12:01 AM CDTSevere Thunderstorm WarningMAFEctor59 min
Oct 3, 12:46 AM CDTFlash Flood WarningMAFEctor3 hr
Oct 3, 12:57 AM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines63 min
Oct 3, 2:02 AM CDTSpecial Weather StatementMAFDawson28 min
Oct 3, 3:13 AM CDTSpecial Weather StatementMAFBorden47 min
Oct 3, 4:15 AM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Scurry60 min
Oct 3, 2:55 PM CDTSpecial Weather StatementMAFPecos50 min
Oct 3, 3:23 PM CDTSevere Thunderstorm WarningMAFPecos52 min
Oct 3, 3:27 PM CDTSpecial Weather StatementMAFPecos48 min
Oct 3, 3:30 PM CDTSpecial Weather StatementMAFPecos45 min
Oct 3, 3:53 PM CDTSpecial Weather StatementMAFCrane52 min
Oct 3, 3:55 PM CDTFlash Flood WarningMAFPecos3 hr
Oct 3, 4:10 PM CDTSevere Thunderstorm WarningMAFCrane, Upton50 min
Oct 3, 4:14 PM CDTSevere Thunderstorm WarningMAFPecos46 min
Oct 3, 4:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFCrane, Ector, Midland, Upton50 min
Oct 3, 4:46 PM CDTSpecial Weather StatementMAFHoward44 min
Oct 3, 4:52 PM CDTSpecial Weather StatementMAFDawson38 min
Oct 3, 4:53 PM CDTSpecial Weather StatementMAFPecos52 min
Oct 3, 4:55 PM CDTSevere Thunderstorm WarningMAFHoward, Martin65 min
Oct 3, 5:02 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson58 min
Oct 3, 5:03 PM CDTDust Storm AdvisoryMAFAndrews, Ector, Martin, Midland27 min
Oct 3, 5:11 PM CDTDust Storm WarningMAFGlasscock, Martin, Midland34 min
Oct 3, 5:17 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell43 min
Oct 3, 5:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFMartin, Midland40 min
Oct 3, 5:41 PM CDTDust Storm WarningMAFAndrews, Howard, Martin34 min
Oct 3, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Dawson, Howard, Martin51 min
Oct 3, 5:56 PM CDTSevere Thunderstorm WarningMAFHoward, Mitchell64 min
Oct 3, 5:56 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell49 min
Oct 3, 5:58 PM CDTFlash Flood WarningMAFHoward3 hr
Oct 3, 5:58 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry62 min
Oct 3, 6:12 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell48 min
Oct 3, 6:16 PM CDTFlash Flood WarningMAFBorden, Dawson, Scurry3 hr
Oct 3, 6:24 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell23 min
Oct 3, 6:43 PM CDTFlash Flood WarningMAFMitchell3 hr
Oct 3, 6:46 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell44 min
Oct 3, 6:48 PM CDTFlash Flood WarningMAFScurry3 hr
Oct 3, 6:55 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell50 min
Oct 3, 6:56 PM CDTSevere Thunderstorm WarningMAFMitchell45 min
Oct 3, 6:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFScurry62 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.